# SDR USAA920080615

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 50,112 hours, 34,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - CRACKED FUSELAGE SKIN, BS 727F, S25R.  REPAIRED FUSELAGE SKIN, BS 727F, S25R IAW USAIRWAYS EA 100306.
